# SDR ASOA201100297

- Difficulty date: February 15, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 5,245 hours, 3,606 cycles
- Engine: Ge CF348C5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CTR FLOOR PANEL, AFT CTR ANGLE/CHANNEL CORRODED FS280, SEVERAL FASTENER HOLES MISDRILLED.   REMOVED 24 FASTENER HOLES BETWEEN LBL+RBL9 ON FS280 TRANSVERSE BEAM IAW SRM 51-40-11-001-001-A01.   COMPLY WITH STEP 2 OF REO 690-53-11-257 THE (2) -8 RIVETS STILL NEED TO BE INSTALLED.  COMPLIED WITH STEP 2 OF REO 690-53-11-257.  CONFIRMED ALL STEPS OF EC/TC REO 690-53-11-257- HAVE BEEN COMPLIED WITH AS WRITTEN. ASA RII CG5500018 RII FOUND TO BE SATISFACTORY.
